RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2008, Volume 53, Issue 2, Pages 393–397 (Mi tvp2423)  

Short Communications

On Covariance and Quantum Fisher Information

S. Luo

Academy of Mathematics and Systems Science

Abstract: For a quantum state and a set of observables, we can construct an associated covariance matrix and a natural quantum Fisher information matrix. These two matrices characterize the uncertainty and information content of the observables in the relevant state. An inequality between these two matrices is established. This inequality may be interpreted as a general quantification of the Heisenberg uncertainty principle from a statistical estimation perspective. In particular, it implies a new uncertainty relation which refines the celebrated Schrödinger uncertainty relation.

Keywords: covariance, quantum Fisher information, uncertainty relations, determinant.

DOI: https://doi.org/10.4213/tvp2423

Full text: PDF file (706 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2009, 53:2, 329–334

Bibliographic databases:

Received: 14.11.2005
Revised: 06.06.2007
Language:

Citation: S. Luo, “On Covariance and Quantum Fisher Information”, Teor. Veroyatnost. i Primenen., 53:2 (2008), 393–397; Theory Probab. Appl., 53:2 (2009), 329–334

Citation in format AMSBIB
\Bibitem{Luo08}
\by S.~Luo
\paper On Covariance and Quantum Fisher Information
\jour Teor. Veroyatnost. i Primenen.
\yr 2008
\vol 53
\issue 2
\pages 393--397
\mathnet{http://mi.mathnet.ru/tvp2423}
\crossref{https://doi.org/10.4213/tvp2423}
\zmath{https://zbmath.org/?q=an:1188.81119}
\transl
\jour Theory Probab. Appl.
\yr 2009
\vol 53
\issue 2
\pages 329--334
\crossref{https://doi.org/10.1137/S0040585X9798364X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267617600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67249144346}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2423
  • https://doi.org/10.4213/tvp2423
  • http://mi.mathnet.ru/eng/tvp/v53/i2/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:193
    Full text:51
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019